Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diarrhea, pain, fever, night sweat after protected sex. HIV infection?

hi, i had a protected vaginal sex. nothing else! with a sex worker 25 days ago. 10 days later i had a diarrhea which lasts 2 weeks and then became constipation with some pain and complications. a little fiver at night for 3 days ,night sweat sometimes. lost of appetite and lost weight .i m sure that the condom didn t break, because when i was done i took it home and i tested it by putting a hot water in it and i checked it very well no water coming out. now in my 25th day i feel better .could be this a hiv infection? please help.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You had protected sex with a sex worker and 10 days later developed fever and diarrhea. If you are sure that your condom did not break, you can not acquire sexually transmitted diseases including HIV infection. So do not worry and relax.

Hope that helps.

Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor